Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 21 found articles
 
 
  On optimality of decentralized control for a class of nonlinear interconnected systems
 
 
Title: On optimality of decentralized control for a class of nonlinear interconnected systems
Author: Saberi, Ali
Appeared in: Automatica
Paging: Volume 24 (1988) nr. 1 pages 4 p.
Year: 1988
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands